# SDR AALA2018062099028

- Difficulty date: June 8, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472133200
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK,  FRAMES 64 TO 66+5 INCHES.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, DRAWING D53472015, AND D5347200.
